MAUDE Adverse Event Report: ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE

ABBOTT MEDICAL EPIC PLUS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number E200-29M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 25mm epic valve implanted three years ago.On (b)(6) 2025, the valve was removed due to a defect at the ligation site and a new 29mm epic valve was implanted.The patient was reported stable and recovering.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm epic valve was implanted in the patient.On (b)(6) 2025, the valve was removed due to a defect at the ligation site and a new 29mm epic valve was implanted.The patient was reported stable and recovering.
 
Additional Manufacturer Narrative
Explant due to defect at the ligation site was reported.No additional information related to the defect was provided by the field.The valve was returned to abbott and examined.All three leaflets were flexible and contained no tears, perforations or anomalies.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the limited information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
EPIC PLUS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL LTDA. REG#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24092982
Report Number2135147-2026-00331
Device Sequence Number13361393
Product Code LWR
UDI-Device Identifier05415067033086
UDI-Public(01)05415067033086(17)281124
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-29M
Device Catalogue NumberE200-29M
Device Lot NumberBR00050031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown